# SDR FDEA201309292336

- Difficulty date: September 29, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50335
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT MID BULKHEAD LOWER FLANGE OTBD FWD SIDE AT PYLON STA 174.3. FOUND SHIM FRAYED AND MIGRATED.  NDT INSPECTED-MID BULKHEAD FOUND CRACKED AT ATTACHMENT TO LOWER ANGLE.  DAMAGED SHIM REMOVED AND SOLID TAPERED SHIM FABRICATED AND INSTALLED PER SRM 54-50-90 FIG 201 REPAIR 7 REV 109. CRACK REPAIRED PER EA F-5450-T0302438.   REPAIR IS MAJOR.
